# SDR SWAA2024020244789

- Difficulty date: January 26, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 56,480 hours, 28,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCIES LIGHT INOP AT MAIN CABIN. SEVERAL EMERGENCY LIGHTS INOP AT MAIN CABIN.<[01] PERFORMED T/S OF THE EMERGENCY LIGHTS; FOUND M1672 AND M1673 DEFECTS. REF. TO FIM 33-50- TASK 801. (J. (2)).;[02] VERIFIED STEP 1;[03] REMOVED AND REPLACED EMERGENCY BATTERY PACKS AT POSITIONS M1672; M1673 AND M2335 PER AMM 33-51-06-960-805.PERFORMED INSTALLATION TEST OF THE NEW BATTERY PACK AND FOUND NORMAL. PER REF. AMM 33-51-06-960-805.;[04] VERIFIED STEP 3
